MathSciNet Relay Station
MathSciNet bibliographic data
MR1486657 94B65
Heijnen, Petra; Pellikaan, Ruud Generalized Hamming weights of $q$-ary Reed-Muller codes. IEEE Trans. Inform. Theory 44 (1998), no. 1, 181–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement